Rational equivalence on singular varieties

William Fulton

Publications Mathématiques de l'IHÉS (1975)

  • Volume: 45, page 147-167
  • ISSN: 0073-8301

How to cite


Fulton, William. "Rational equivalence on singular varieties." Publications Mathématiques de l'IHÉS 45 (1975): 147-167. <http://eudml.org/doc/103938>.

author = {Fulton, William},
journal = {Publications Mathématiques de l'IHÉS},
language = {eng},
pages = {147-167},
publisher = {Institut des Hautes Études Scientifiques},
title = {Rational equivalence on singular varieties},
url = {http://eudml.org/doc/103938},
volume = {45},
year = {1975},

AU - Fulton, William
TI - Rational equivalence on singular varieties
JO - Publications Mathématiques de l'IHÉS
PY - 1975
PB - Institut des Hautes Études Scientifiques
VL - 45
SP - 147
EP - 167
LA - eng
UR - http://eudml.org/doc/103938
ER -


  1. [AC] C. CHEVALLEY, A. GROTHENDIECK and J.-P. SERRE, Anneaux de Chow et applications, Séminaire C. Chevalley, 2e année, Secr. Math. Paris, 1958. 
  2. [B-F-M] P. BAUM, W. FULTON and R. MACPHERSON, Riemann-Roch for singular varieties, Publ. Math. I.H.E.S., n° 45 (1975), 101-145. Zbl0332.14003MR54 #317
  3. [EGA] A. GROTHENDIECK and J. DIEUDONNÉ, Eléments de géométrie algébrique, Publ. Math. I.H.E.S., n°s 4, 8, 11, 17, 20, 24, 28, 32, 1960-1967. 
  4. [F] W. FULTON, Canonical classes for singular varieties, to appear. Zbl0451.14001
  5. [FAC] J.-P. SERRE, Faisceaux algébriques cohérents, Ann. of Math., 61 (1955), 197-278. Zbl0067.16201MR16,953c
  6. [G] A. GROTHENDIECK, La théorie des classes de Chern, Bull. Soc. Math. France, 86 (1958), 137-154. Zbl0091.33201MR22 #6818
  7. [M] R. MACPHERSON, Chern classes on singular varieities, Ann. of Math., 100 (1974). Zbl0311.14001MR50 #13587
  8. [R] J. ROBERTS, Chow's Moving Lemma, Algebraic Geometry, Proceedings of the 5th Nordic Summer-School in Mathematics, 89-96, Oslo 1970, Wolters-Noordhoff, Groningen, 1970. MR52 #3154
  9. [S] J.-P. SERRE, Algèbre locale. Multiplicités, Springer Lecture Notes in Mathematics, 11 (1965). Zbl0142.28603MR34 #1352
  10. [SGA 6] P. BERTHELOT, A. GROTHENDIECK, L. ILLUSIE et al., Théorie des intersections et Théorème de Riemann-Roch, Springer Lecture Notes in Mathematics, 225 (1971). Zbl0218.14001MR50 #7133

Citations in EuDML Documents

  1. Robert Lazarsfeld, Excess intersection of divisors
  2. Robert D. Macpherson, Les classes caractéristiques et le théorème de Riemann-Roch pour les variétés singulières
  3. Paul Baum, William Fulton, Robert Macpherson, Riemann-Roch for singular varieties
  4. V. Srinivas, Vector bundles on the cone over a curve
  5. William Fulton, A Hirzebruch-Riemann-Roch formula for analytic spaces and non-projective algebraic varieties
  6. Joel Roberts, Some properties of double point schemes
  7. Jean-Louis Colliot-Thélène, Daniel Coray, L'équivalence rationnelle sur les points fermés des surfaces rationnelles fibrées en coniques
  8. Israel Vainsencher, The degrees of certain strata of the dual variety
  9. V. Navarro Aznar, Sur les multiplicités de Schubert locales des faisceaux algébriques cohérents
  10. Marcel Morales, Polynôme d'Hilbert-Samuel des clôtures intégrales des puissances d'un idéal m-primaire

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.